I wanted to share my experience with Cymbalta( hope it's ok to "necro" this). So I was on Cymbalta for about 7 months at 60mg before deciding to taper off and quit. My side-effects were mild sexual dysfunction (not as bad as Prozac, but still there was some of this) with the occasional stomachache. I've been off of it for about five weeks now, without any withdrawal symptoms. Withdrawal is awful for this. Like seriously the worst. I never had brain zaps, but the nausea was excruciating. It also made me feel really irritated. I was lucky that I decided to quit before the withdrawal was worse.
My doctor wanted me to do one pill every week for a couple of times, then every other week. Maybe not the best plan ever (especially since the half-life of Cymbalta is incredibly short) but the symptoms were "mild" enough that it didn't matter too much. Of course, this will differ from person to person, depending on how long you've been taking Cymbalta. I highly recommend getting off of Cymbalta, and not taking it even if there are no other options, out of principle. You can google this, but the guy behind Cymbalta, Eli Lily lied about how difficult it was to stop taking Cymbalta, and there is no guidance from his company for getting off of Cymbalta.
I strongly believe that I never should have been on antidepressants of any kind in the first place, so definitely not for me. I'd recommend if you wish to do so that you visit https://www.cymbaltawithdrawal.com/
. They recommend opening the pill and counting beads (which there is a science to it, so read up before doing it). With that said, I didn't do any of that, so take my advice with a grain of salt.
To summarize, Cymbalta is awful and has maybe some of the worst withdrawal symptoms of any antidepressants, mostly due to its short half-life. It didn't help me, and again the withdrawal will likely be painful for some people. And from what I read, doctors aren't really aware of how bad Cymbalta withdrawal is. I know I'm probably being crass , but I don't want anyone to suffer withdrawal from this medication.